| Model Number |
0998-00-3023-62 |
| Medical Device Problem Code |
Failure to Run on Battery (1466)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/23/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
Event or Problem Description
It was reported that the cs300 intra-aortic balloon pump (iabp) has a battery malfunction the unit switches off when unplugged from the mains.
Additional Manufacturer Narrative
Updated data: b4,e1(name),e2,e3,g3,g6,h2,h10.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
A getinge field service engineer (fse) was dispatched to evaluate the iabp unit and was not able to reproduce the reported issue.The console is operating normally.Reviewed with the site technicians, normal functional check on mains and on batteries.Disconnection and reconnection to the mains, no modification, normal operation of the console.Functional check on batteries 20 minutes, without a problem.Return to service of the console, with agreement from biomedical.